Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have itching from knee to ankle on both legs. On medication. On stopping the medication it returns. What to do?

Sir, I am suffering from itch from Knee to Ankle of my both feet since last four year. I had consulted a skin specialist. She prescribed me to use propysallic NF lotion with some anti allergy pils and advised me to use coconut oil regularly. But it works only as long as I use the propysallic NF Lotion. When I stop using this for a week and so, the itching starts again. Please advice.

N Mishra, Dhemaji, Assam
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
The condition can be chronic folliculitis of legs,fungal infection,xerotic eczema etc.Use liberal moisturizer like venusia lotion 2-3 times.Coconut oil can also be used.Propysalic is a strong steroid and should not be used for longer periods.
A skin biopsy may be required for diagnosis.
Please visit a qualified dermatologist for proper diagnosis and treatment.
Hope this helps.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor